Self-dual metrics on non-simply connected 4-manifolds

Kalafat M., OZAN Y., Arguez H.

JOURNAL OF GEOMETRY AND PHYSICS, vol.64, pp.79-82, 2013 (SCI-Expanded) identifier identifier


We construct self-dual (SD) but not locally conformally flat (LCF) metrics on families of non-simply connected 4-manifolds with small signature. We construct various sequences with bounded or unbounded Betti numbers and Euler characteristic. These metrics have negative scalar curvature. As an application, this is used to address Remark 4.79 of [1]. (C) 2012 Elsevier B.V. All rights reserved.